MathSciNet Relay Station
MathSciNet bibliographic data
MR1011764 (90i:58189) 58G11 (53C12 57R30 58A14 58G30)
Nishikawa, Seiki; Ramachandran, Mohan; Tondeur, Philippe Heat conduction for Riemannian foliations. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 265–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement